# SDR GTIA2024071938242

- Difficulty date: July 17, 2024
- Submitted: July 20, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 17,353 hours, 7,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 55848
- Condition: Inoperative
- Location: Aft Galley
- Part time: 5 hours, 2 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE NOT TESTING GOOD-R/R AFT CABIN MEGAPHONE IAW A320 EMER EQUIP DRAWING
